# SDR DLM88081602

- Difficulty date: November 19, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 50,766 hours, 38,574 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Fod
- Location: Flap/Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, C, F
- Precautionary procedure: O

## Discrepancy

WHEN SLATS/FLAPS WERE EXTENDED FROM CLEAN POSITION, THE AIRCRAFT ROLLED APPROXIMATELY 20-30 DEGREES UNCOMMANDED.  INSPECTED AIRCRAFT, FOUND SCREWDRIVER STUCK IN CONTROL CABLES ABOVE E/E DOOR AT STA 116.  REMOVED TOOL.  RAN FLIGHT  CONTROLS, FLAPS/SLATS, AILERON AND RUDDER TRIM.  ALL CHECKS  NORMAL.  NO DAMAGE FOUND.  OK FOR SERVICE.
